MathSciNet Relay Station
MathSciNet bibliographic data
MR790658 12E05 (11Y16 68Q40)
von zur Gathen, J.; Kaltofen, E. Factorization of multivariate polynomials over finite fields. Math. Comp. 45 (1985), no. 171, 251–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement